Global Stability of a Nonlocal Epidemic Model with Delay

被引:3
|
作者
Zhang, Liang [1 ]
Sun, Jian-Wen [1 ]
机构
[1] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
来源
TAIWANESE JOURNAL OF MATHEMATICS | 2016年 / 20卷 / 03期
关键词
Steady state; Disease-free equilibrium; Global stability; Lyapunov functional; REACTION-DIFFUSION SYSTEMS; EQUATIONS; DYNAMICS;
D O I
10.11650/tjm.20.2016.6291
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this work, we investigate the nonlocal time-delayed and reaction-diffusion epidemic model studied by Guo et al. [Z. Guo, F. Wang and X. Zou, Threshold dynamics of an infective disease model with a fixed latent period and non-local infections, J. Math. Biol. 65 (2012) 1387-410]. In the case that the coefficients are independent of the spatial variable, we obtain the global stability of the disease-free equilibrium and the unique endemic equilibrium, which partially answers the open problem proposed by Guo et al.
引用
收藏
页码:577 / 587
页数:11
相关论文
共 50 条